# SDR CALA2019071301185

- Difficulty date: July 11, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF AFT CARGO - FOUND CORROSION ON STRINGER BETWEEN FRAMES 947 AND 967 LBL. STRINGER 25L BETWEEN STA 947 AND STA 967 REPAIRED IN ACCORDANCE WITH SRM 53-00-03 REPAIR 1 AND EC/RA 5311-02198. REFERENCE HANGAR NON ROUTINE 9675935 VERIFIED ECRA 5311-02198 AND SRM 53-00-03 REPAIR 1 ACCOMPLISHED.
